# SDR HNAA2023080900304

- Difficulty date: August 9, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 44,778 hours, 39,982 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AFTER T/O FIRE DET 2 FAIL INDICATED ON EICAS.FACT  09AUG23  21:33  CLT  GROUND RAN A/C FOR 5 MIN AND OHM OUT #2 FIRE DETECTOR P 0914 AND FIRE LOOP. NO DEFECTS NOTED. OPS CHECK GOOD OK FOR SERVICE.  E2 FIRE DET FAIL WITH ENG 2 ON AND THRUST LEVER ADVANCED.   PERFORMED FIM TASK 1-5 PASSED. FAILURE OF ENGINE CONTROL MODULE 2 R&R MODULE IAW AMM 26-11-03. GOUND RAN A/C WITH THRUST LEVERS ADVANCED. OPS CHECK GOOD OK FOR SERVICE.
